Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having pain in corner of eye along with blurred vision. Started sweating. No relief from ibuprofen. Related?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions
I have a pain in the corner of my right eye. Actually not in the eye itself but towards the upper bridge of my nose and underneath the bone above the eyeball. There is also a slight swelling. It started last night although I have been having an ache in this eye for some time now, along with blurred vision that comes down from the top. This seems to be separate from that pain. I have been taking 600 mgs of ibuprofen every 4 hrs but this doesn't relieve the pain. I do not have a cold in any form. I did see an opthamologist last week for the blurred vision. He said my eye is ok but feels the blurred vision is either neurologically or vascular related. Could this pain be related to my blurred vision or is this a separate issue and should I be seeing my XXXXXXX medicine doctor before my physical on April 30th?
Posted Mon, 6 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 3 hours later
thanks for sending your query to us.
Although your eye doctor is in a better position to suggest ,as he has examined you but i feel that a ENT doctor has to see you as the position of pain is in the frontal sinus area.
A pain not responding to 600 mg. ibuprofen has to be a lot of infllammation.
In view of your vascular history a vascular or neurological issue can not be ignored.
We can not wait till 30 april and you have to organize an appointment with ENT,internist and neurologist.
We prefer to explain all disease phenomenon by a single disease rather than too many things occurring simultaneously which becomes too much for a coincidence.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor